# SDR 6346753

- Difficulty date: July 7, 2004
- Submitted: July 7, 2004
- Operation: General aviation
- Aircraft: N800AB
- Make and model: Cessna 441
- Aircraft serial: 4410162
- Engine: Garrtt TPE33110
- Propeller: Mcauly 4HFR34C660
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Frame
- Part number: 081278216
- Condition: Broken
- Location: Seat
- Part time: 7,844 hours, 6,792 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CO-PILOTS BOTTOM WAS BROKEN IN THE REAR AT BOTH .2500 INCH AND .5000 INCH TUBES ON THE RT AND LT SIDE WHERE THE SIDE TUBES ATTACH TO THE REAR CROSS PIECE AT THE GUSSETS. FORWARD CROSS PIECE TUBING WAS BROKEN AT THE LT SEAT ADJUSTMENT BRACKETS AND CRACKED HALF WAY THROUGH AT THE RT ADJUSTMENT BRACKETS.
